# SDR ASOA201000667

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 28,959 hours, 25,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LAMP AT AIRSTAIR MISSING/ BROKEN.  REPLACED EMER EXIT LIGHT FIXTURE AT PAX DOOR LOCATION IAW AMM 33-51-10.  (CLOSED)
